VOL. 1 · NO. 1 | 2010
Front Matter
Ann. Funct. Anal. 1 (1), (2010) Open Access
No abstract available
Krzysztof Ciesielski, Mohammad S. Moslehian
Ann. Funct. Anal. 1 (1), 1-12, (2010) DOI: 10.15352/afa/1399900987 Open Access
KEYWORDS: 01A60, 46-03, 46B25
Kazuo Kuroki, Shigeyoshi Owa
Ann. Funct. Anal. 1 (1), 13-25, (2010) DOI: 10.15352/afa/1399900988 Open Access
KEYWORDS: Differential subordination, Schwarz's lemma, Jack's lemma, convex function, Briot-Bouquet differential equation, 30C80, 30C45
Gwang Hui Kim, Prasanna K. Sahoo
Ann. Funct. Anal. 1 (1), 26-35, (2010) DOI: 10.15352/afa/1399900989 Open Access
KEYWORDS: Distance measure, multiplicative function, sum form distance measure, stability of functional equation, 39B82, 39B72
Janusz Matkowski
Ann. Funct. Anal. 1 (1), 36-40, (2010) DOI: 10.15352/afa/1399900990 Open Access
KEYWORDS: Nemytskij operator, locally defined operator, superposition operator, Volterra operator, differentiable functions, analytic functions, 47H30, 47A67
J. M. Almira
Ann. Funct. Anal. 1 (1), 41-43, (2010) DOI: 10.15352/afa/1399900991 Open Access
KEYWORDS: Fourier coefficient, frame coefficient, continuous linear functional, compactness in Banach spaces, 41A16, 46B50
Gh. Abbaspour Tabadkan, M. Ramezanpour
Ann. Funct. Anal. 1 (1), 44-50, (2010) DOI: 10.15352/afa/1399900992 Open Access
KEYWORDS: Hyers-Ulam-Rassias stability, Hilbert $C^*$-modules, 39B82, 46L08
Zoubir Dahmani
Ann. Funct. Anal. 1 (1), 51-58, (2010) DOI: 10.15352/afa/1399900993 Open Access
KEYWORDS: Concave function, Hermite-Hadamard inequality, Minkowski inequality, Riemann-Liouville fractional integral, 26D10, 26A33
R. K. Singh
Ann. Funct. Anal. 1 (1), 59-71, (2010) DOI: 10.15352/afa/1399900994 Open Access
KEYWORDS: Functional homomorphisms, dynamical systems, spectral mapping properties, operators, stability of dynamical systems, abstract Cauchy problems, 47A11, 47B37, 46E40, 37C75
S. M. Gozali, H. Gunawan, O. Neswan
Ann. Funct. Anal. 1 (1), 72-79, (2010) DOI: 10.15352/afa/1399900995 Open Access
KEYWORDS: $n$-normed space, bounded $n$-linear functional, 46B20, 46B99, 46C05, 46C99
Sergey Zagorodnyuk
Ann. Funct. Anal. 1 (1), 80-104, (2010) DOI: 10.15352/afa/1399900996 Open Access
KEYWORDS: Moment problem, Hilbert space, linear equation, 44A60, 30E05
Dillon Ethier, Tova Lindberg, Aaron Luttman
Ann. Funct. Anal. 1 (1), 105-122, (2010) DOI: 10.15352/afa/1399900997 Open Access
KEYWORDS: Uniform algebras, standard operator algebras, polynomial identification, peripheral spectrum, spectral preserver problems, 46J10, 47L10, 47A65, 46J20, 46H20, 47C05
Mart Abel
Ann. Funct. Anal. 1 (1), 123-132, (2010) DOI: 10.15352/afa/1399900998 Open Access
KEYWORDS: Ring, topological ring, extension of a ring, splitting, 16S70, 16W80, 46H99, 54H13
Angel Dishliev, Snezhana Hristova
Ann. Funct. Anal. 1 (1), 133-143, (2010) DOI: 10.15352/afa/1399900999 Open Access
KEYWORDS: Lyapunov functions, stability in two measures, Razumikhin method, differential equations with ``maxima'', 47E99, 34D20
Mati Abel
Ann. Funct. Anal. 1 (1), 144-157, (2010) DOI: 10.15352/afa/1399901000 Open Access
KEYWORDS: Topological algebra, $F$-seminorm, nonhomogeneous seminorm, locally absorbent algebra, locally idempotent algebra, locally pseudoconvex algebra, locally\break $A$-pseudoconvex algebra, locally $m$-pseudoconvex Fréchet algebra, $m$-algebra, 46H05, 46H20
Back to Top